Allegra-D Allergy & Congestion Non-Drowsy Original Prescription Strength 12 Hour - 20 CT

Allegra-D Allergy & Congestion Non-Drowsy Original Prescription Strength 12 Hour - 20 CT

Allegra-d

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Fexofenadine HCl 60 mg/antihistamine. Pseudoephedrine HCl 120 mg/nasal decongestant. Non-drowsy. Relief of: nasal congestion; sinus congestion & pressure; runny nose; sneezing; itchy, watery eyes; itchy nose or throat. Temporarily relieves these symptoms due to hay fever or other
...more >>

Ingredients

Active Ingredients (in each tablet): Fexofenadine HCl 60mg (antihistamine), Pseudoephedrine HCl 120mg (nasal decongestant). Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Pregelatinized Starch, Stearic Acid.

Directions

Do not divide, crush, chew or dissolve the tablet; swallow tablet whole. Adults and children 12 years of age and over - take 1 tablet with a glass of water every 12 hours on an empty stomach; do not take more than 2 tablets in 24 hours. Children under 12 years of age - do not use. Adults 65 years of age and older - ask a doctor. Consumers with kidney disease - ask a doctor. Store between 20 degrees and 25 degrees C (68 degrees and 77 degrees F).

Always refer to the actual package for the most accurate information